# SDR F3LA200500034

- Difficulty date: July 21, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 10,778 hours, 4,803 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 1298A00001
- Part serial: 02719
- Condition: Broken
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED STRONG, SMOKY/BURNING ELECTRICAL FUMES ON DESCENT AND WAS STRONGER IN AFT CABIN.  REPLACED RT PACK CHECK VALVE (19HM) PER AMM 21-63-42, PB 401.  NO LEAKS OR ODOR NOTED.
